# SDR AWXA0002187

- Difficulty date: July 29, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-300
- Aircraft serial: 23384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 6545409245
- Part serial: NSN
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Lt wheel well pressure web cracked B.S. 664 LBL 32.C: Repaired Lt wheel well pressure web at B.S. LBL 32 IAW AWA ER #03-5712-01226-DL1
